It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-22-2004, 08:20 AM   #1
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
dizzy !!! maybe to much meds ??

Just wondered if anyone had experienced this ?

I have Hasi , I was on 75mcg of Thyroxin , was feeling better
but not 100% . The doctor said to up my dose to 100mcg ...
I week later and I feel really dizzy ( started feeling dizzy/light-headed 5 days
after started higher dose ) spoke to the doctor he said STOP and go back to the 75mcg .
Which I have . Now i still feel dizzy 3 days later ( maybe not so bad BUT hard to tell as
I do panic to which makes it worse ) any ideas how long this feeling may last ?
do I believe its just because I've taken to much ? agghh what a bad day ( year) I'm having

Sara xx
__________________
" stay happy, keep positive & smile every day "

 
Sponsors Lightbulb
   
Old 09-22-2004, 09:17 AM   #2
Newbie
 
Join Date: Sep 2004
Posts: 4
anrich HB User
Re: dizzy !!! maybe to much meds ??

I've just been diagnosed and started out on 50 mcg of Synthroid last Thursday. I was feeling dizzy starting 2 days after the first dose, continuing for about 4 days after starting. I'm not feeling that way now, I think mine was just adjusting to the medicine. It was scary though! I was getting panicky too. However, this is my first time ever having any meds for hypo.

 
Sponsors Lightbulb
   
Old 09-22-2004, 12:34 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2003
Location: Texas
Posts: 2,959
dea4 HB Userdea4 HB Userdea4 HB User
Re: dizzy !!! maybe to much meds ??

Did the dr do bloodwork and up your dose or just up it without the bloodwork? You may be getting too much with the 100 but not enough with the 75. Perhaps your T3 level is a bit off, best way to know would be to get the bloodwork done on the Frees. Are there any other things going on right now that may cause the dizziness? I always get dizzy the week before my cycle, this is when the Free levels are low.

 
Old 09-23-2004, 03:17 AM   #4
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
Re: dizzy !!! maybe to much meds ??

I also have just stopped my contraception pill too ?
( he said to put it up after a blood test but i was on the pill then ?)
__________________
" stay happy, keep positive & smile every day "

 
Old 09-23-2004, 04:48 AM   #5
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: England
Posts: 2,991
niecsey HB Userniecsey HB User
Re: dizzy !!! maybe to much meds ??

Hi Sara l got the dizzys too and terrible light headed!! Im on day 15 of thyroxine and feel alot better than the last 12 days!!! i felt spaced out lol l understand about the 'panic' making it worse im sure you will be fine when your body gets used to the dose take care hun xxx

 
Old 09-23-2004, 04:57 AM   #6
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
Re: dizzy !!! maybe to much meds ??

Thank you so very much , It just kinda has me worried something else is gonna happen to me I'm scared
__________________
" stay happy, keep positive & smile every day "

 
Old 09-23-2004, 05:17 AM   #7
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: England
Posts: 2,991
niecsey HB Userniecsey HB User
Re: dizzy !!! maybe to much meds ??

Sara l totally understand if your still worried or unsure ring your doc honestly mines all but gone now thank **** l might get an 'epsiode' some time today but at least its not lasting for hours on and off all day!!! take care hun keep in touch xxx

 
Old 09-23-2004, 06:51 AM   #8
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
Re: dizzy !!! maybe to much meds ??

Thanks again

I spoke to my Doctor he says to try and stay calm and sit it out !
__________________
" stay happy, keep positive & smile every day "

 
Old 09-23-2004, 12:56 PM   #9
Unn Unn is offline
Junior Member
 
Join Date: Aug 2004
Posts: 33
Unn HB User
Re: dizzy !!! maybe to much meds ??

I've increased my meds and the exact same thing happened, dizzy and nauseous all the time. Then I got the result from my bloodtests back and it turned out I had VERY LOW iron. After a week taking iron I'm feeling like SUPERWOMAN
I'm not sure if it's the iron or I got adjusted to my meds, but it's worth checking out your iron.

 
Old 09-23-2004, 01:17 PM   #10
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
Re: dizzy !!! maybe to much meds ??

Thanks for the tip I had a full blood count a little while back and all was ok , but that MAY have changed I'll get it checked !!

sara xx
__________________
" stay happy, keep positive & smile every day "

 
Old 09-23-2004, 11:31 PM   #11
Senior Member
(male)
 
Join Date: Oct 2003
Location: grover beach,CA, USA
Posts: 173
abigchocoholic HB User
Re: dizzy !!! maybe to much meds ??

This is a tough one to know whether it even has anything to do with your thyroid. There's another post about blood sugar on this board you may want to read becuase it sound similar to what you are experiencing.

I will add that I too have gotten dizzy and panicky which are blood sugar related for me when my thyroid is too high. It's the opposite of diabetes. My insuline comes on too strong when my thyroid is hi. Diabetics have told me, take some food like crackers or cheese but I found what worked best is a huge coke. It was the only thing that made me feel like I wasn't going to pass out. And who wants to have to drink a huge coke eveyday? Not me.

Also, when I'm in this stage I get the serious sugar munchies. Again, no fun. It is really no fun to go through a bag of cookies a day just to try and feel normal.

When I'm normal it goes away and also does not appear when I'm hypo. When I'm hypo, my appetite goes way down. A normal appetite is one of my monitors for where my thyroid is. See my list of not so common symptoms and whether you experience any of them. Everybody is different and you have to learn what your body is telling you and why.
__________________
choc

 
Old 09-24-2004, 07:50 AM   #12
Senior Veteran
(female)
 
Join Date: Feb 2003
Location: Texas
Posts: 2,959
dea4 HB Userdea4 HB Userdea4 HB User
Re: dizzy !!! maybe to much meds ??

Quote:
Originally Posted by abigchocoholic
I will add that I too have gotten dizzy and panicky which are blood sugar related for me when my thyroid is too high. It's the opposite of diabetes. My insuline comes on too strong when my thyroid is hi. Diabetics have told me, take some food like crackers or cheese but I found what worked best is a huge coke. It was the only thing that made me feel like I wasn't going to pass out. And who wants to have to drink a huge coke eveyday? Not me.

One thing you have to be very careful about is you don't want to fix a low blood sugar attack with sugar, you set yourself up for yet another more serious drop in blood sugar. If you do use sugar to raise the level, then you need to eat a protien shortly after to sustain the level otherwise it may drop again.

 
Old 09-24-2004, 09:23 AM   #13
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
Re: dizzy !!! maybe to much meds ??

Thanks again , just spoke to my doctor and he said I should pick up soon , he says he is sure it was too much medication ( + the fact I stopped my con*****tive pill ) and I need to sit it out and go see him again next week ..... ( I'm a little bit more cheerful this afternoon )

sara xx
__________________
" stay happy, keep positive & smile every day "

 
Old 09-24-2004, 11:20 AM   #14
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: England
Posts: 2,991
niecsey HB Userniecsey HB User
Re: dizzy !!! maybe to much meds ??

Pleased for you Sara hun xx

 
Old 09-24-2004, 11:46 AM   #15
Veteran
 
Join Date: May 2004
Location: London , England
Posts: 338
west end girl HB User
Re: dizzy !!! maybe to much meds ??

Thanks once again
__________________
" stay happy, keep positive & smile every day "

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Oh no....I lost my pain meds.... schao Pain Management 27 04-28-2010 10:23 AM
Dizzy, weak, tight chest...what's up? dizzygrl85 Open to All Other Health Topics 15 11-07-2009 09:03 PM
Dizzy and now pregnant Lauren29 Inner Ear Disorders 10 10-01-2008 06:24 PM
dizzy off and on marcine26 Headaches & Migraines 0 07-11-2008 08:38 AM
3 year dizzy anniversary Lauren29 Inner Ear Disorders 17 05-22-2008 11:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!